# SDR CALA2013091191202

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 64,768 hours, 24,397 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EQ3412 FOUND LEFT SIDE LOWER ATTACHMENT AREA OF WINDSHIELD SIDE POST GOUGED ON TOP SIDE OF AREA.  BLENDED GOUGE REF SRM 51- 73-00. BLENDED AREA AFTER REWORK IS 1.75"X1.25"X.020" DEEP. ORIGINAL MATERIAL THICKNESS AT AREA IS .600". PER FIG 1, PAGE 8 WITHIN SERVICEABLE LIMITS, WILL NEED HFEC & PAINT RESTORED.
